Article Text

Download PDFPDF
CASE REPORT
Drug-induced autoimmune hepatitis associated with turmeric dietary supplement use
  1. Ashley L Lukefahr1,
  2. Sean McEvoy2,
  3. Chelsea Alfafara2,
  4. Janet L Funk2
  1. 1Department of Pathology, University of Arizona, Tucson, Arizona, USA
  2. 2Department of Medicine, University of Arizona, Tucson, Arizona, USA
  1. Correspondence to Dr Janet L Funk, jfunk{at}u.arizona.edu

Footnotes

  • Contributors AL, SM, CA and JF contributed to data acquisition, and AL and JF contributed to data analysis and preparation of the manuscript, which was approved by all authors.

  • Funding This research was supported by the National Center for Complementary and Integrative Health at the National Institutes of Health (NIH-NCCIH, R34AT007837).

  • Disclaimer Views expressed here do not necessarily represent those of the NIH or NCCIH.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors AL, SM, CA and JF contributed to data acquisition, and AL and JF contributed to data analysis and preparation of the manuscript, which was approved by all authors.

  • Funding This research was supported by the National Center for Complementary and Integrative Health at the National Institutes of Health (NIH-NCCIH, R34AT007837).

  • Disclaimer Views expressed here do not necessarily represent those of the NIH or NCCIH.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.